# SDR SWAA2022072720771

- Difficulty date: June 20, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14916141
- Condition: Corroded
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENTRY DOOR MOP SEAL AT LBL 55 BS 294+8; BS 312; BS 312+4; BS 344+1; BS 344+11. / [01] VERIFIED APPLICABILITY OF SRM 53-10-15-01-1 FOR IDENTIFICATION AND SRM 53-10-15-1A-1 FOR ALLOWABLE LIMIT;[02] PARTIALLY COMPLETED STEPS 1-5;[03] VERIFIED CORRECTIVE ACTIONS #1 AND #2 STEPS 1-5 COMPLETE;[04] REMOVED FWD ENTRY DOOR MOP SEAL AT LBL 55 BS277 - BS360 PER SRM 51-40-02-0G-0;[05] LOCATED AND DRILLED DOOR MOP SEAL ITEM 654A0004-1073 LOT 1491614-1 IAW SRM 51-40-05-OG-0 AND DWG 141A8110. REQUIRED OK TO INSTALL.;[06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON DRILLED UP HOLES IAW SRM 51-20-01 AND SOPM 20-41-02. REQUIRED OK TO INSTALL.;[07] VERIFIED CORRECTIVE ACTION 4-6 OK TO INSTALL;[08] INSTALLED DOOR MOP SEAL ITEM 654A0004-1073 LOT 1491614-1 IAW SRM 51-40-02-OG-0 AND DWG 141A8110.;[09] VERIFIED CORRECTIVE ACTION 8.;[10] VERIFIED MEASUREMENT TABLE. WORKSCOPE COMPLETE.
